# SDR DJFA2006329

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Aircraft time: 5,134 hours, 3,270 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 30710704
- Part serial: P266
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A NON-DESTRUCTIVE  TEST ON THE AIRCRAFT ENGINE MOUNTS, A CRACK WAS FOUND IN THE LT FWD UPPER ENGINE MOUNT.   THE ENGINE MOUNT WAS REPLACED IAW THE MM.
